MathSciNet Relay Station
MathSciNet bibliographic data
MR172917 20.25 (20.29)
Gorenstein, Daniel; Walter, John H. On the maximal subgroups of finite simple groups. J. Algebra 1 1964 168–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement